MathSciNet Relay Station
MathSciNet bibliographic data
MR1079314 58F08 (26A18 39B12)
Bruckner, A. M.; Hu, Thakyin Equicontinuity of iterates of an interval map. Tamkang J. Math. 21 (1990), no. 3, 287–294.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement